# SDR SIMA20250815004

- Difficulty date: August 15, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 22,872 hours, 15,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R/H SIDE IB SEAT TRACK BETWEEN FR 81 AND 82 Y= +276 (LEVEL 2 CORROSION) (MAJOR REPAIR) CORROSION ON INBOARD SEAT TRACK  MEASURED .025", FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-23-10 AD01. REMOVED RT SIDE IB SEAT TRACK BETWEEN FR 73 TO 88 IAW SRM 51-40-08. LOCATED & DRILLED NEW AFT RH IB SEAT TRACK IAW SRM 51-40-02. INSTALLED SEAT TRACK IAW SRM 51-40-08. RESTORED FINISH TO SEAT TRACK IAW SRM 51-23-06, ETN-EJ-51-015. APPLIED CIC PER EMB-175 CPM-51-25-00.
